# SDR YADA111708

- Difficulty date: November 10, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 51,016 hours, 42,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 363-378
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, THE MECHANIC NOTICED THE BELLY BEACON FRONT FASTENER WAS LOOSE.  UPON INSP, THE MECHANIC DETERMINED THAT THERE WAS CORROSION UNDER THE BEACON MOUNT.  THE BELLY SKIN REQUIRED A PATCH REPAIR TO REMOVE THE DAMAGED AREA.
